Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matematicheskie Zametki, 2004, Volume 75, Issue 4, Pages 603–607
DOI: https://doi.org/10.4213/mzm55
(Mi mzm55)
 

This article is cited in 5 scientific papers (total in 5 papers)

Asymptotics of Kink–Kink Interaction for Sine-Gordon Type Equations

G. A. Omel'yanov, D. A. Kulagin

Moscow State Institute of Electronics and Mathematics
Full-text PDF (186 kB) Citations (5)
References:
Abstract: We consider a class of semilinear wave equations with a small parameter ε. The nonlinearity of F(u) is assumed to be such that the corresponding equation has an exact self-similar solution of kink type. For F(u), we obtain sufficient conditions for two kinks to interact (in the sense of the leading term of the asymptotics with respect to ε) in the same way as the kinks of the sine-Gordon equation.
Received: 25.12.2002
English version:
Mathematical Notes, 2004, Volume 75, Issue 4, Pages 563–567
DOI: https://doi.org/10.1023/B:MATN.0000023337.12918.c8
Bibliographic databases:
UDC: 517.95
Language: Russian
Citation: G. A. Omel'yanov, D. A. Kulagin, “Asymptotics of Kink–Kink Interaction for Sine-Gordon Type Equations”, Mat. Zametki, 75:4 (2004), 603–607; Math. Notes, 75:4 (2004), 563–567
Citation in format AMSBIB
\Bibitem{OmeKul04}
\by G.~A.~Omel'yanov, D.~A.~Kulagin
\paper Asymptotics of Kink--Kink Interaction for Sine-Gordon Type Equations
\jour Mat. Zametki
\yr 2004
\vol 75
\issue 4
\pages 603--607
\mathnet{http://mi.mathnet.ru/mzm55}
\crossref{https://doi.org/10.4213/mzm55}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2068769}
\zmath{https://zbmath.org/?q=an:1059.35119}
\elib{https://elibrary.ru/item.asp?id=14052682}
\transl
\jour Math. Notes
\yr 2004
\vol 75
\issue 4
\pages 563--567
\crossref{https://doi.org/10.1023/B:MATN.0000023337.12918.c8}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000221289900029}
Linking options:
  • https://www.mathnet.ru/eng/mzm55
  • https://doi.org/10.4213/mzm55
  • https://www.mathnet.ru/eng/mzm/v75/i4/p603
  • This publication is cited in the following 5 articles:
    1. Avinash Khare, Avadh Saxena, “Kink solutions with power law tails”, Front. Phys., 10 (2022)  crossref
    2. Omel'yanov G.A., “Weak Multi-Phase Asymptotics For Nonintegrable Equations”, Russ. J. Math. Phys., 28:1 (2021), 84–95  crossref  mathscinet  isi  scopus
    3. Mohammadi M., Riazi N., “Bi-Dimensional Soliton-Like Solutions of the Nonlinear Complex sine-Gordon System”, Prog. Theor. Exp. Phys., 2014, no. 2, 023A03  crossref  zmath  isi  scopus
    4. Mohammadi M., Riazi N., Azizi A., “Radiative Properties of Kinks in the Sin(4)(Phi) System”, Prog. Theor. Phys., 128:4 (2012), 615–627  crossref  mathscinet  adsnasa  isi  elib  scopus
    5. Espinoza R. F., Omel'yanov G. A., “Construction of uniform in time asymptotics for interaction of shock waves in gas dynamics”, Integral Transforms Spec. Funct., 17:2-3 (2006), 171–176  crossref  mathscinet  zmath  isi  elib  scopus
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математические заметки Mathematical Notes
    Statistics & downloads:
    Abstract page:498
    Full-text PDF :246
    References:97
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025